Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

An extension of Carlson's theorem for entire functions of exponential type


Authors: R. Gervais and Q. I. Rahman
Journal: Trans. Amer. Math. Soc. 235 (1978), 387-394
MSC: Primary 30A64
DOI: https://doi.org/10.1090/S0002-9947-1978-0460633-6
MathSciNet review: 0460633
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The paper contains some new extensions of the well-known theorem of F. Carlson for entire functions of exponential type.


References [Enhancements On Off] (What's this?)

  • [1] J. Balázs and P. Turán, Notes on interpolation. II: Explicit formulae, Acta Math. Acad. Sci. Hungar. 8 (1957), 201-215. MR 19, 544. MR 0088590 (19:544d)
  • [2] -, Notes on interpolation. III: Convergence, Acta Math. Acad. Sci. Hungar. 9 (1958), 195-214. MR 20 #4725. MR 0098264 (20:4725)
  • [3] -, Notes on interpolation. IV: Inequalities, Acta. Math. Acad. Sci. Hungar. 9 (1958), 243-258. MR 21 #2135. MR 0103363 (21:2135)
  • [4] R. P. Boas, Jr., Entire functions, Academic Press, New York, 1954. MR 16, 914. MR 0068627 (16:914f)
  • [5] F. Carlson, Sur une classe de séries de Taylor, Thesis, Upsala, 1914.
  • [6] Q. I. Rahman, Interpolation of entire functions, Amer. J. Math. 87 (1965), 1029-1076. MR 32 #7746. MR 0190333 (32:7746)
  • [7] J. Surányi and P. Turán, Notes on interpolation. I: On some interpolatorical properties of the ultraspherical polynomials, Acta Math. Acad. Sci. Hungar. 6 (1955), 67-80. MR 17, 148. MR 0071569 (17:148d)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30A64

Retrieve articles in all journals with MSC: 30A64


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1978-0460633-6
Keywords: Entire functions of exponential type, Carlson's theorem, indicator function and indicator diagram, Bernstein's theorem
Article copyright: © Copyright 1978 American Mathematical Society

American Mathematical Society